# SDR TRAX200600888

- Difficulty date: October 14, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 29,397 hours, 33,127 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 13 OMEGA BRACKET BROKEN AT LOWER PART I/B AND 1 AT UPPER PART O/B.
